Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Struggling for breath after drinking alcohol. Poisoning or drugged?

hi was socialising a lot over the past week which involved drinking most days and night. I was struggling for breath the day/evening I stopped drinking, i thought it would pass. It didnt and I went to a Doctor but she said everthing was normal but did not check my bloods. I am afraid i could have alco poisoning or have been drugged? Hard to breathe
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Hello,
welcome to Healthcare Magic.

Excessive alcohol use can cause respiratory distress due to following reasons:
-Infection of respiratory tract.
-Aspiration during alcohol intoxication.
-Vitamin deficiency due to alcohol use.

It is good that you have stopped alcohol use. Same time get yourself evaluated for above conditions.

It is better to rule out chronic neurological cause also (Like motor neuron disease or myasthenia gravis) for respiratory problem.

Wish you good health and all the best.

Regards,
Dr Ashish Kumar Mittal
www.99doctor.com
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor